I had mild penis pain below the glans. The doctor checked and informed minimal balanoposthitis. I took Microdox 100 for 15 days, Zocon for seven days, Gabapentin for 15 days.
There was a relief. He asked me to apply Onabet cream for 15 days. When I apply Onabet cream it relieves me but if I skip it I start feeling pain in the same area.
Welcome to icliniq.com.
Your concern is balanoposthitis by your description. It is due to a candidial yeast infection. Which will flare according to our immunity. It is not contagious and not harmful.
Get your fasting and postprandial blood sugar and TSH (thyroid stimulating hormone) levels done in any standard diagnostic center nearby you and take appropriate action after the report.
Avoid stress. Continue Onabet (Sertaconazole) cream twice daily after washing with Cetaphil cleanser for 30 days. Do not use soap for washing the genital area. This will help you.
For more information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist
Was this answer helpful?|
Query: Hello doctor, I was diagnosed with balanitis about three weeks ago. I got antibiotics and was told by the doctor to keep the area clean and apply an anti-fungal cream. At first, it was super itchy and could not use anything tight. Right now I do not feel it but I can see as you see in the pictures,... Read Full »
Query: Hi doctor, I am an 18 year old female. I weigh 110 pounds, and I am 5 feet tall. I have been feeling a bit weird lately. I have been feeling tired; like no matter how much sleep I get, I still feel so tired. And when I eat any sweets, I feel weird. I do not know how to explain it. I feel like my he... Read Full »
Query: Hello doctor, I am having itching and burning problem on my penis. I cannot lift my foreskin upward. It is painful to upward the foreskin. I think I have acquired a fungal infection. My wife was under treatment of heavy menstruation periods for her menopause phase. She had passed through heavy bloo... Read Full »
Ask your health query to a doctor online?Ask a Dermatologist Now